# SDR DALA2017022601679

- Difficulty date: February 25, 2017
- Submitted: March 1, 2017
- Operation: Air carrier
- Aircraft: N671DN
- Make and model: Boeing 757232
- Aircraft serial: 25332
- Aircraft time: 77,779 hours, 34,816 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Le Slat
- Stage of operation: IN
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: K

## Discrepancy

DURING FLAP EXTENSION 225 KTS; LEADING EDGE SLANT DISAGREE" LIGHT AND FLAP INDICATOR BETWEEN UP AND 1. RAN QRH CHECKLIST FOR SLAT DISAGREE & LE SLAT ASYMMETRY. OPS NORMAL, FLAP 20 LDG. REPLACED FSEU 3 AMM 27-51-01. FOUND RT LE POS XMITTER READING 9.64 DEGREES. ADJUSTED TO 8.90 DEGREES PER AMM 27-58.  INSTALLED NEW SOLENOID VALVE ASSY ON NEW FLAP + SLAT MODULE. REINSTALLED FLAP+ SLAT MODULE + ORIGINAL LT PRESS/SENSITIVE FLOW LIMITER AS PER AMM 27-51.  REPLACED PRESSURE - SENSITIVE FLOW LIMITER FOR LEFT HYD SYS PER AMM 27-51. T/S PER AMM 27-81-00. FOUND LE PDU INPUT CABLES LESA + LESB CABLE TENSION LOW. TENSION CABLE PER AMM 27-81. OPS CHECKS NORMAL. RII REQUIRED INSPECTION C/W
